express delivery
Express delivery to
Select Pincode
Search for Medicine and Healthcare items
Search
img
Calpol 500mg Strip Of 15 Tablets
Calpol 500mg Strip Of 15 Tablets

Calpol 500mg Strip Of 15 Tablets

By GLAXOSMITHKLINE
15 Tablet(s) in Strip
MRP 14.95
12.8614% OFF
offer_icon
Inclusive of all taxes
7 days return policyRead More
All the Products are packed and stored Safely

Calpol 500 MG Description

Calpol 500 mg tablet is a pain-relieving medicine. It contains paracetamol as an active ingredient. Calpol is used for reducing fever and relieving pain, including toothache, headache, migraine, muscle ache, period pain, etc. Paracetamol works by inhibiting the action of certain substances that cause pain and acting on the brain centre that regulates body temperature. Although side effects from Calpol 500 are uncommon, you may experience skin rash or itching.

Dolo 500mg tablet, Crocin Advanced 500mg tablet, Calpol 500mg tablet, Pyrigesic 500mg tablet, and Panadol tablet also include paracetamol as their main component. While taking this medicine, you should not take other medicines containing paracetamol. Do not take more than the recommended dose, and keep a gap of a minimum of 4 hours between two consecutive doses of Calpol 500.

Pain is an unpleasant feeling caused by the formation of certain chemicals in the body in response to an injury, tissue damage or disease. Calpol 500 tablet works by blocking the formation of these chemicals responsible for fever and pain. This medicine usually provides symptomatic relief to the patient taking this medicine.

The dose and duration of this medicine varies among individuals depending on the severity and condition it is being used for. You should not take more than 4 tablets of the Paracip 500 tablet in any 24 hours. Do not take it further if you feel that your pain and fever are relieved.

modeOfAction

Product Summary

Offer Price₹12.86
You Save₹2.09 (14% on MRP)
ContainsParacetamol / Acetaminophen(500.0 Mg)
UsesPain and fever
Side effectsSkin rash, itching, blisters
TherapyANALGESIC/ANTIPYRETIC
molecules
Check more medicines with composition as Paracetamol / Acetaminophen(500.0 Mg)
7 Generic Alternate(s)
Contains same composition as Calpol 500mg Strip Of 15 Tablets
Certified doctor image
View All
uses

Uses of Calpol 500 MG

Calpol 500 tablet is used for the treatment of fever and pain including headache, muscle ache, tooth ache, periods pain and pain related to muscle and joints, etc.
contraindications

Contraindications of Calpol 500 MG

If you are allergic to paracetamol or any of the ingredients of Calpol 500 tablet.
sideEffects

Side effects of Calpol 500 MG

The chances of getting side effects with paracetamol are rare if taken in the recommended dose. In rare cases you may experience a skin rash, itching, blisters, allergic reaction and bruising.
precautionsAndWarnings

Precautions and Warnings of Calpol 500 MG

pregnancy

Pregnancy

Q:
Can I take Calpol 500 tablet during pregnancy?
A:
Calpol 500 tablet can be used during pregnancy if the doctor recommends it. Yet, it should be used for a short duration in low doses and should not be used too frequently by pregnant women.
breastfeeding

Breast Feeding

Q:
Can I take Calpol 500 tablet while breastfeeding?
A:
Paracetamol passes into the breastmilk in a small amount. Calpol 500 tablet can be used during breastfeeding.
driving

Driving

Q:
Can I drive if I have consumed Calpol 500 tablet?
A:
Calpol 500 tablet is not likely to affect your ability to drive or use machines.
alcohol

Alcohol

Q:
Can I consume alcohol with Calpol 500 tablet?
A:
Calpol 500 tablet is not known to interact with alcohol. Avoid consuming alcohol and binge drinking when taking this medicine especially if you drink too often. Consult your doctor for further advise.
otherGeneralWarnings

Other General Warnings

Talk to your doctor if
  • You have severe liver or kidney disease.
  • You are taking any other medicines or products that contain paracetamol.
  • You are an alcoholic or are suffering from chronic malnutrition.
  • You should not take this medicine too often and for a prolonged duration.
  • Always keep a minimum gap of 4-6 hours between two consecutive doses.
  • This medicine is not known to interact with alcohol. Moderate consumption of alcohol, when you are taking paracetamol, is usually safe. However, there is a risk of liver damage in chronic alcoholics a...
    Read more
directionsForUse

Directions for Use of Calpol 500 MG

Take Calpol 500 tablet as a whole with a glass of water or as directed by your doctor. Do not consume it more than that recommended by your doctor.
storageAndDisposal

Storage and disposal of Calpol 500 MG

  • Store Calpol 500 tablets at room temperature in a cool and dry place.
  • Keep it out of reach of children and pets.
quickTips

Quick Tips of Calpol 500 MG

  • Calpol 500 tablet is a fever and pain-reducing medicine used for pains like toothaches, headaches, migraines, muscular aches, osteoarthritis, period pain, sore throat, vaccination pain, tooth extracti...
    Read more
  • Take this medicine at the exact recommended dose. Do not exceed the stated dose. Taking more than a daily dose may cause serious liver problems or allergic reactions.
  • Keep a gap of at least 4 hours between one dose and the next. Do not take more than four doses in any 24-hour period.
  • This medicine is not recommended for use in children less than 6 years of age.
  • If used in the correct dosage, Calpol 500 tablet seldom has any side effects. You could, however, sometimes get a skin rash, irritation, blisters or an allergic response. If you experience any such re...
    Read more
  • Inform your doctor if you are pregnant, planning on becoming pregnant or breastfeeding before taking this medicine. Also, inform if you have liver disorders.
  • Do not take any other paracetamol-containing products while taking Calpol tablet.
dosage

Dosage of Calpol 500 MG

Overdose

Seek immediate medical healp in case of an overdose. Taking Calpol 500 tablet in high doses may result in serious liver damage.

Missed a Dose

If you missed a dose of Calpol, then take it as soon as you remember. Keep a gap of at least 4-6 hours between this dose and the next dose. If it is almost time for the next dose then skip the missed ...
Read more
modeOfAction

Mode of Action of Calpol 500 MG

How Does It Work?

Calpol 500 tablet works by inhibiting the formation of certain chemicals (prostaglandins) in the body responsible for fever and pain. It acts on the area of the brain which is responsible for controll...
Read more
interactions

Interactions of Calpol 500 MG

Interactions with other medicines

  • Ceratin medicines can affect the way paracetamol works or paracetamol itself can affect the action of other medicines taken at the same time. Tell your doctor about all the medicines, supplements or h...
    Read more
  • Especially if you are taking medicines used to treat nausea or vomitings like metoclopramide or domperidone, cholesterol-lowering medicines and anti-infectives such as chloramphenicol.
  • Prolonged and regular use of paracetamol can lead to bleeding problems in individuals taking blood thinners such as warfarin.

Content Details

WRITTEN BY
doctor

Dr. Nikita Toshi

BDS (Bachelor of Dental Surgery)

REVIEWED BY
doctor

Dr. Ritu Budania

MBBS, MD (Pharmacology)

Frequently Asked Questions (FAQs)

^

Q: What precautions should I take when using this medicine?

A: Be cautious if you are a patient with liver problems, kidney problems, or you drink alcohol too often. This medicine is known to cause serious liver damage in case of overdose. You should not take this medicine too often or for a prolonged duration.

Q: Can Calpol 500 tablet be used for a headache?

A: Yes, Calpol 500 tablet can be used for headaches. However, if you are feeling you get the headache too often and there is not much relief in the headache after taking this medicine, consult your doctor.

Q: Can I take Calpol 500 tablet for cold and fever?

A: You can take this medicine for controlling fever, it may not have any action in reducing cold as cold is usually happen due to a viral infection and affects the nose and throat.

Q: What are the uses of Calpol 500 tablet?

A: Calpol 500 tablet is a medicine used to reduce fever and relieve pain. It is used to get relief from a headache, toothache, migraine, period pain and other painful conditions.

Q: What is the composition of the Calpol 500?

A: Calpol 500 contains paracetamol as an active ingredient. It is a pain-relieving medicine widely used for fever, headache, backache, tooth and ear pain, etc.

Q: What is the dose of Calpol 500 for adults?

A: The dose of the Calpol 500 is usually decided by your doctor. Take it as directed by your doctor. You should maintain a minimum gap of 4-6 hours between any two consecutive dosages of this medicine. If the symptoms persist seek medical advice.

Q: Does Calpol 500 works for cough?

A: No, Calpol is a pain-relieving medicine containing paracetamol. It does not have any action in relieving cough. Consult your doctor if you have a cough and do not self medicate with paracetamol for cough.

Q: Does Calpol 500 cause drowsiness?

A: No, Calpol 500 is not known to cause drowsiness and there is no such incidence reported following the use of Calpol 500 tablets. If you experience persistent drowsiness after taking this medicine seek medical advice as it could be a sign of some other condition.

Q: Can Calpol 500 be given on an empty stomach?

A: Calpol 500 can be taken with or without food on an empty stomach. However, if you have a sensitive stomach it is advised not to take this medicine on an empty stomach.

Q: How long does Calpol 500 take to work?

A: Calpol 500 takes up to an hour to work after its consumption. It keeps on working for about 5-6 hours.

Q: Does Calpol have side effects?

A: The chances of getting side effects with Calpol 500 are rare if taken in the recommended dose. In rare cases, you may experience a skin rash, itching, blisters, allergic reaction and bruising.

Q: How do you take Calpol 500 mg?

  • Take the Calpol 500 tablet as a whole with a glass of water or as directed by your doctor.
  • It should preferably be taken with food or milk to prevent an upset stomach.
  • Do not consume it more than that prescribed by your doctor.

Q: Is Calpol same as Crocin?

A: Yes, both the medicines have the same active component that is paracetamol. Only brand name is different. However, it is advised to take the suggested brand only.

Q: What is Calpol called in USA?

A: Calpol is known as acetaminophen in the USA. Acetaminophen is the other name used for paracetamol.

Q: Is Dolo 650 and Calpol same?

A: Yes, both medicines are the same as both contain paracetamol as the active ingredient. Although, Calpol contains 500mg of paracetamol, whereas Dolo contains 650 mg in it.

Q: Who should not take paracetamol?

A: Patients with associated kidney or liver disease must not take this medicine as paracetamol might worsen their condition. Do inform your doctor about all the underlying diseases and conditions associated with her.
Last Updated on: 12 July 2023 | 7:52 PM (IST)

Health Articles

Disclaimer
The information provided herein is supplied to the best of our abilities to make it accurate and reliable as it is published after a review by a team of professionals. This information is solely intended to provide a general overview on the product and must be used for informational purposes only. You should not use the information provided herein to diagnose, prevent, or cure a health problem. Nothing contained on this page is intended to create a doctor-patient relationship, replace or be a substitute for a registered medical practitioner's medical treatment/advice or consultation. The absence of any information or warning to any medicine shall not be considered and assumed as an implied assurance. We highly recommend that you consult your registered medical practitioner for all queries or doubts related to your medical condition. You hereby agree that you shall not make any health or medical-related decision based in whole or in part on anything contained in the Site. Please click here  for detailed T&C.
Our Payment Partners
https://assets.pharmeasy.in/web-assets/_next/icons/gpay.svghttps://assets.pharmeasy.in/web-assets/_next/icons/paytm.svghttps://assets.pharmeasy.in/web-assets/_next/icons/amazon-pay.svghttps://assets.pharmeasy.in/web-assets/_next/icons/phonepe.svghttps://assets.pharmeasy.in/web-assets/_next/icons/mobikwik.svghttps://assets.pharmeasy.in/web-assets/_next/icons/airtel-money.svghttps://assets.pharmeasy.in/web-assets/_next/icons/ola-money.svghttps://assets.pharmeasy.in/web-assets/_next/icons/maestro.svghttps://assets.pharmeasy.in/web-assets/_next/icons/mastercard.svghttps://assets.pharmeasy.in/web-assets/_next/icons/visa.svghttps://assets.pharmeasy.in/web-assets/_next/icons/rupay.svghttps://assets.pharmeasy.in/web-assets/_next/icons/diners.svg